# SDR AALA201906129022

- Difficulty date: June 12, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 55,257 hours, 17,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY LOWER EXIT SIGN INOPERATIVE. MAINTENANCE REPLACED BATTERY CHARGER PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
